Treats low testosterone.
Skip Upsides & Downsides section. Skip to side effects section.
Our bottom line
This testosterone injection is a first-choice treatment, but you have to get it in your doctor's office each time.
Loading pricing data...
- A first-choice treatment for low testosterone in men.
- The first two shots are spaced out by a month, then each shot after that is given every 10 weeks.
- Your doctor will give you the shot.
People say this drug is:77 reviews
- Your doctor has to give you this shot. You can't do it at home.
- Your doctor has to watch you for 30 minutes after your shot to make sure you don't have problems breathing or get a severe allergic reaction.
- Your doctor has to file paperwork each time you get the shot because of the risks involved.
- Not available as a generic, so it can be expensive.
Skip side effects section. Skip to What to Expect and Pharmacists Tips section.
Side effect rates for Aveed (Testosterone Undecanoate Injection)
153 From clinical trials of Aveed / Any condition
- Injection site pain
- Prostatic specific antigen increased
- Estradiol increased
- Hemoglobin increased
- Sleep difficulty
- Mood swings
Risks and Warnings for Aveed (Testosterone Undecanoate Injection)Skip risks section. Skip to common concerns section.
- Higher risk if:
- › Male
Taking Aveed (Testosterone Undecanoate Injection) can cause swelling and breast tissue changes if you're a man. Talk to your doctor if this is a problem.
Means that some groups have a high risk of experiencing this side effect
Common concerns from people taking Aveed (Testosterone Undecanoate Injection)Final section. Do you want to return to drug navigation?
Kidneys and liver
- There have been reports of people on Aveed (Testosterone Undecanoate Injection) who have developed high levels of calcium in the blood, which can be bad for the kidneys. This can happen if you are unable to move around or if you have cancer. If you notice a metallic taste in your mouth, muscle or joint pain or a bad headache, talk to your doctor, since they may have to stop the medication.
- If you're on Aveed (Testosterone Undecanoate Injection), and you notice pain in your abdomen, or if your skin or the whites of your eyes turn yellow, call your doctor immediately. This can be liver damage.